MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 BIPHASIC LIFEPAK® 500 AUTOMATED EXTERNAL DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 BIPHASIC LIFEPAK® 500 AUTOMATED EXTERNAL DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 99401-001083
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that their device would not power on during a patient event.When the device did not power on, cpr was continued.A back up device was retrieved and was able to provide therapy to the patient.The customer advised that the patient was successfully resuscitated.
 
Additional Manufacturer Narrative
The customer provided stryker with all the available patient information.Patient fields in which information was not provided were intentionally left blank.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
 
Additional Manufacturer Narrative
The device was removed from service and was scrapped by the customer.
 
Event or Problem Description

Brand Name
BIPHASIC LIFEPAK® 500 AUTOMATED EXTERNAL DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key15169090
Report Number0003015876-2022-01773
Device Sequence Number6330287
Product Code MKJ
UDI-Device Identifier00885074753973
UDI-Public00885074753973
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K052057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number99401-001083
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight113 KG
Patient EthnicityNon Hispanic
Patient RaceWhite